# SDR ABXA20190203003

- Difficulty date: February 7, 2019
- Submitted: February 7, 2019
- Operation: Air carrier
- Aircraft: N219CY
- Make and model: Boeing 767383
- Aircraft serial: 24358
- Aircraft time: 84,469 hours, 21,115 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Nose Rib
- Part number: 114T2511
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A 1.5 INCH CRACK IN THE NOSE RIB ANGLE AT RIGHT WING LEADING EDGE STATION 488. THE NOSE RIB ANGLE WAS REPLACED. THE AIRPLANE WAS GROUNDED.
